MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-22-15
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a right total knee replacement procedure.The patient underwent a revision procedure to address a polyethylene wear.There was no reported surgical delay.Patient was last known to be in stable condition following the event.No further issues or complications were reported.No additional information is available.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) pending evaluation: (d10) concomitant device(s): 4028758 204-36-08 - stem extension 80l x16 mm.2862928 204-61-08 - tibial augment block 1/2-sz 1 8mm.2668430 208-04-22 - trap tray, offset beta cem sz 1f/1t & 2f/1t.
 
Additional Manufacturer Narrative
H3 the revision reported in case (b)(4) may have been the result of malalignment between the femoral and tibial components, instability, patient related factors, and/or any combination of these possibilities which led to prosthesis wear and fracture.However, this cannot be confirmed because the component was not returned for evaluation, and no radiographs were provided.Additionally, a contributing factor may have been being packaged in a non-conforming bag for more than five years.The following sections have corrected information: (h6) heath effect - clinical code.

Brand Name
PS TIBIAL INSERTS SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19968829
Report Number1038671-2024-02798
Device Sequence Number21073412
Product Code JWH
UDI-Device Identifier10885862048257
UDI-Public10885862048257
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2019
Device Catalogue Number204-22-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale